MAUDE Adverse Event Report: ARTHREX, INC. BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM

ARTHREX, INC. BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Model Number BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/03/2025, it was reported by a sales representative via (b)(6), an ar-s7405-018-330 ball tip probe shaft broke off in the patient.It took five minutes to retrieve the piece and did not change the outcome of the case.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Common Device Name
PROBE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21866237
Report Number1220246-2025-01574
Device Sequence Number4721305
Product Code LXH
UDI-Device Identifier00888867473720
UDI-Public00888867473720
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Device Catalogue NumberAR-S7405-018-330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown